# SDR 2008UALA00275

- Difficulty date: January 14, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 23,676 hours, 3,053 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTS 2E-12F.    FOUND CONNECTOR UNPLUGGED.   RESECURED.
